# SDR CALA2025082007954

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 80,917 hours, 28,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE IS TOUCHING CABIN FLOOR VERFIED WHEN WE TRIED TO CLOSE R2 DOOR THE SLIDE TOUCHING THE DOOR EDGE AND UNABLE TO CLOSE THE DOOR.  REMOVED R2 DOOR SLIDE AND RESECURED GIRT MATERIAL. REINSTALLED AND CHECKED FOR CLEARANCE. NO HELP STILL THE DOOR SLIDE GIRT MATERIAL TOUCHING THE DOOR EDGE.  REQUIRED NEW DOOR SLIDE ASSY IAW AMM 25-66-01.   SLIDE GIRT MATERIAL STILL COMING IN CONTACT WITH DOOR CUTOUT WHEN ATTEMPTING TO CLOSE. IAW AMM 25-66-01. PERFORMED Z FOLD OF GIRT MATERIAL IAW AMM TASK 25-66-01-400-804 AND FIG 401 SHEET 3. MEASUREMENT FROM LOWER EDGE OF COVER TO CENTER OF THE GIRT BAR IS APPROX 11 INCHES.  R2 DOOR SLIDE ARMS AND STOWS NORMALLY. R2 DOOR OPENS AND CLOSES NORMALLY WITHOUT  GIRT MATERIAL OBSTRUCTION.
